[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]
Re: [IP] Can anyone tell me whats going on
- To: Insulin Pumpers <email @ redacted>
- Subject: Re: [IP] Can anyone tell me whats going on
- From: "Erik Wold" <email @ redacted>
- Date: Fri, 12 Dec 1997 12:10:18 +0100
I know exactly what you meen. This has also happened to me (with Humalog in
the pump). After few days I have to change injection set. Then my
bloodsuger went down again. I'm sure that there was no blockade in the
tupe, but still this happens. When I used regular insulin this didn't
happen to me.
What kind of insulin do you use in the pump?
Have you tried replacing your injection set?
email @ redacted
> From: Wasson <email @ redacted>
> To: email @ redacted
> Subject: [IP] Can anyone tell me whats going on
> Date: 12. desember 1997 11:54
> Its been more than 3 weeks since I started the pump and I've got a few
> questions about some things that have been bothering me, I hope someone
> there can help me or at least tell me if this is normal.
> Sometimes I will have episodes of high bg values, like I'm not getting my
> full dose. I had one starting after lunch yesterday, bg stayed in the
> all afternoon and into this morning. I bolused and it just wouldn't go
> how is this possible if I'm following the sliding scale, then it should
> bring it down, right???
> I count my carbs carefully, I know that is not the reason, I'm not sick,
> , why, why am I high?
> Do you people bolus when you are high, especially at bedtime?
> Hope you can help me. Today I'm going to call my doctor and the MM
> about this last episode I had, I just want to be confident that I'm doing
> what I'm supposed to be doing and that my pump is doing what its supposed
> be doing. Right now I'm frustrated.
> Carol Wasson
> email @ redacted